Uniform laws of the iterated logarithm for Lipschitz classes of functions

Dhompongsa, Sompong: Uniform laws of the iterated logarithm for Lipschitz classes of functions. Acta scientiarum mathematicarum, (50) 1-2. pp. 105-124. (1986)

[img] Cikk, tanulmány, mű
math_050_fasc_001_002_105-124.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1986
Volume: 50
Number: 1-2
Page Range: pp. 105-124
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 124. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15090

Actions (login required)

View Item View Item